Title: Closed Form Prediction Intervals Applied for Disease Counts
Authors: Wang, Hsiuying
統計學研究所
Institute of Statistics
Keywords: Binomial distribution;Coverage probability;Prediction interval;Predictive distribution
Issue Date: 1-Aug-2010
Abstract: The prediction interval is an important tool in medical applications for predicting the number of times a disease will occur in a population. The performance of the existing prediction intervals, however, is unsatisfactory when the true proportion is near a boundary. Since the true proportion can be very small in real applications, in this article, we propose improved prediction intervals with better coverage probability than the existing methods. Their predictive distributions are compared in terms of the Kullback-Leibler distance and the intervals are compared using a hearing screening medical example.
URI: http://dx.doi.org/10.1198/tast.2010.09125
http://hdl.handle.net/11536/32327
ISSN: 0003-1305
DOI: 10.1198/tast.2010.09125
Journal: AMERICAN STATISTICIAN
Volume: 64
Issue: 3
Begin Page: 250
End Page: 256
Appears in Collections:Articles


Files in This Item:

  1. 000281262700009.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.